Aziz-Alaoui M.A.
Aziz-Alaoui M.A.
Otros nombresMy Ahmed Aziz Alaoui, A. M. Aziz Alaoui, MAA Alaoui
Professor of Mathematics, University of Le Havre NORMANDIE, France
Dirección de correo verificada de - Página principal
Citado por
Citado por
Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes
MA Aziz-Alaoui, MD Okiye
Applied Mathematics Letters 16 (7), 1069-1075, 2003
Analysis of a predator–prey model with modified Leslie–Gower and Holling-type II schemes with time delay
AF Nindjin, MA Aziz-Alaoui, M Cadivel
Nonlinear Analysis: Real World Applications 7 (5), 1104-1118, 2006
A multi-step differential transform method and application to non-chaotic or chaotic systems
ZM Odibat, C Bertelle, MA Aziz-Alaoui, GHE Duchamp
Computers & mathematics with applications 59 (4), 1462-1472, 2010
Study of a Leslie–Gower-type tritrophic population model
MA Aziz-Alaoui
Chaos, Solitons & Fractals 14 (8), 1275-1293, 2002
The chikungunya disease: modeling, vector and transmission global dynamics
D Moulay, MA Aziz-Alaoui, M Cadivel
Mathematical biosciences 229 (1), 50-63, 2011
Synchronization of chaotic fractional-order systems via linear control
ZM Odibat, N Corson, MA Aziz-Alaoui, C Bertelle
International Journal of Bifurcation and Chaos 20 (01), 81-97, 2010
Analysis of the dynamics of a realistic ecological model
C Letellier, MA Aziz-Alaoui
Chaos, Solitons & Fractals 13 (1), 95-107, 2002
Optimal control of chikungunya disease: larvae reduction, treatment and prevention
D Moulay, MA Aziz-Alaoui, HD Kwon
Mathematical Biosciences & Engineering 9 (2), 369-392, 2012
Generating multi-scroll chaotic attractors by thresholding
J Lü, K Murali, S Sinha, H Leung, MA Aziz-Alaoui
Physics Letters A 372 (18), 3234-3239, 2008
Synchronization and control of coupled reaction–diffusion systems of the FitzHugh–Nagumo type
B Ambrosio, MA Aziz-Alaoui
Computers & Mathematics with Applications, 2012
Synchronization of chaos
MA Aziz-Alaoui
Academic Press, 2006
Dynamics of a Hénon–Lozi-type map
MA Aziz-Alaoui, C Robert, C Grebogi
Chaos, Solitons & Fractals 12 (12), 2323-2341, 2001
Persistence and global stability in a delayed Leslie–Gower type three species food chain
AF Nindjin, MA Aziz-Alaoui
Journal of Mathematical Analysis and Applications 340 (1), 340-357, 2008
Differential equations with multispiral attractors
MA Aziz-Alaoui
International Journal of Bifurcation and Chaos 9 (06), 1009-1039, 1999
Deterministic and stochastic bifurcations in the Hindmarsh-Rose neuronal model
SR Dtchetgnia Djeundam, R Yamapi, TC Kofane, MA Aziz-Alaoui
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (3), 2013
From System Complexity to Emergent Properties
M Aziz-Alaoui, C Bertelle
Springer, 2009
Optimal harvesting and stability for a prey–predator model
K Belkhodja, A Moussaoui, MAA Alaoui
Nonlinear Analysis: Real World Applications 39, 321-336, 2018
Difference equations versus differential equations, a possible equivalence for the Rössler system?
C Letellier, S Elaydi, LA Aguirre, A Alaoui
Physica D: Nonlinear Phenomena 195 (1-2), 29-49, 2004
Should all the species of a food chain be counted to investigate the global dynamics?
C Letellier, LA Aguirre, J Maquet, MA Aziz-Alaoui
Chaos, Solitons & Fractals 13 (5), 1099-1113, 2002
Chaos in fractional order cubic Chua system and synchronization
Z Odibat, N Corson, MA Aziz-Alaoui, A Alsaedi
International Journal of Bifurcation and Chaos 27 (10), 1750161, 2017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20